# SDR CA140106006

- Difficulty date: January 5, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Snias AS350B2
- System (JASC): 2435 · Starter-Generator
- Part: Friction Disc
- Part number: 150SG122Q
- Condition: Loose
- Location: Starter Gen
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE PILOT REPORTED INTERMITTENT STARTING PROBLEMS. TROUBLESHOOTING LEAD TO THE STARTER. WHEN THE STARTER WAS REMOVED THE FRICTION PLATE WAS FOUND VERY LOOSE CAUSING THE SHAFT TO FLOP AROUND. THERE WAS ALSO A SCREW MISSING FROM WHERE THE JUNCTION BLOCK ATTACHES TO THE STARTER.
